# SDR DALA2016042703357

- Difficulty date: April 25, 2016
- Submitted: April 27, 2016
- Operation: Air carrier
- Aircraft: N997DL
- Make and model: Doug MD-88
- Aircraft serial: 53364
- Aircraft time: 63,601 hours, 45,748 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTS ON OUTER SKIN OF C3 CARGO COMPARTMENT DOOR BETWEEN BEAMS 5, 2, 3 AND 4.  SKIN WAS REPLACED IAW SRM 51-30-2.
